# SDR DALA1162360909

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 63,561 hours, 49,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23D AND 28D EMERGENCY LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTORS AT LIGHT ASSEMBLIES.  SECURED CONNECTORS.  OPS CHECK GOOD.
